Number of the records: 1  

Spectral analysis of the diffusion operator with random jumps from the boundary

  1. 1.
    SYSNO0466585
    TitleSpectral analysis of the diffusion operator with random jumps from the boundary
    Author(s) Kolb, M. (DE)
    Krejčiřík, David (UJF-V) [OTF] RID
    Source Title Mathematische Zeitschrift. Roč. 284, 3-4 (2016), s. 877-900
    Document TypeČlánek v odborném periodiku
    Grant GA14-06818S GA ČR - Czech Science Foundation (CSF), CZ - Česká republika
    Institutional supportUJF-V - RVO:61389005
    Languageeng
    CountryDE
    Keywords self-adjoint operators * eigenvalues * eigenfunctions
    Permanent Linkhttp://hdl.handle.net/11104/0264851
     
Number of the records: 1